Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CREAGH MEDICAL LTD. TELEMARK MICROCATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CREAGH MEDICAL LTD. TELEMARK MICROCATHETER
Model Number
SURMC135
Medical Device Problem Code
Material Separation (1562)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
05/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Device detachment, the tip detached from the catheter.The tip of the catheter fractured off while trying to advance in a difficult lesion.
New Search
Submit an Adverse Event Report
Brand Name
TELEMARK MICROCATHETER
Common Device Name
MICROCATHETER
Manufacturer
(Section D)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI H53 K8P4
MDR Report Key
12051035
Report Number
3005994106-2021-00012
Device Sequence Number
14597713
Product Code
DQY
UDI-Device Identifier
05391525782942
UDI-Public
05391525782942
Combination Product (Y/N)
N
Initial Reporter Country
EI
PMA/510(K) Number
K173560
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
06/23/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
10/06/2022
Device Model Number
SURMC135
Device Lot Number
21903621
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
06/17/2021
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
05/24/2021
Initial Report FDA Received Date
06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
80 YR